# SDR ASAA0680678

- Difficulty date: June 2, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N965AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53079
- Aircraft time: 46,256 hours, 23,251 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Part number: 5910413508
- Condition: Gouged
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHTHAND ELEVATOR CONTROL TAB GOUGED.  REPLACED DAMAGED SECTION OF TAB SKIN PER SRM 51-70-2.
